Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 57, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Nov 5, 2010, 3:16 PM EDT for 6 counties in Florida. It took effect at Nov 6, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2010, 3:16 PM EDT (19:16 UTC)
- In effect from
- Nov 6, 2010, 12:00 PM EDT
- Expired
- Nov 6, 2010, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1760 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
636 WWUS82 KMLB 051916 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 316 PM EDT FRI NOV 5 2010 ...LOW HUMIDITY WITH GUSTY NORTHWEST WINDS AGAIN SATURDAY... FLZ041-044>047-053-054-058-141-144-147-060900- /O.UPG.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ /O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ /O.CON.KMLB.FW.W.0056.000000T0000Z-101105T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 316 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ059-060900- /O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ /O.CON.KMLB.FW.W.0056.000000T0000Z-101105T2200Z/ ST. LUCIE- 316 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ064-060900- /O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ MARTIN- 316 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
2 follow-up statements
323 WWUS82 KMLB 060002 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 802 PM EDT FRI NOV 5 2010 ...LOW HUMIDITY WITH GUSTY NORTHWEST WINDS AGAIN SATURDAY... FLZ041-044>047-053-054-058-059-064-141-144-147-062300- /O.CON.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 802 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
514 WWUS82 KMLB 062302 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 702 PM EDT SAT NOV 6 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-070015- /O.EXP.KMLB.FW.W.0057.000000T0000Z-101106T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 702 PM EDT SAT NOV 6 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 5, 10:54 AM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Nov 5, 10:54 AM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1054 AM EDT FRI NOV 5 2010
.UPDATE...
GUSTY NW WINDS ARE ADVECTING MUCH COOLER AND DRIER AIR DOWN THE FL
PENINSULA TODAY BEHIND A COLD FRONT. FORECAST APPEARS TO BE ON
TRACK WITH MAX TEMPERATURES ONLY REACHING THE MID TO UPPER 60S
DESPITE FULL SUNSHINE...LOWER 70S OKEECHOBEE TO THE TREASURE
COAST.
&&
.AVIATION...
VFR. GUSTY NW WINDS 15 KTS GUSTING UP TO 25 KTS.
&&
.MARINE...
TIGHT NW PRES GRAD IS PRODUCING SOLID ADVISORY CONDS OVER THE ATLC
WATERS WITH 20-25 KTS WITH GUSTS TO 30 KTS AT BUOY 009 THIS
MORNING. MODELS ARE INDICATING THE GRADIENT SHOULD SLACKEN A BIT
THIS AFTERNOON WITH WINDS SETTLING BACK TO 20 KNOTS. SEAS WILL
REMAIN SUPPRESSED NEARSHORE DUE TO THE OFFSHORE FLOW...3 TO 5
FEET...BUT 6 TO 8 FT OFFSHORE.
&&
.FIRE WEATHER...
GUSTY NW WINDS 15 MPH WITH HIGHER GUSTS ADVECTING DRY AIRMASS INTO
THE AREA BUT ALSO COOLER TEMPS. RED FLAG WARNING IS IN EFFECT FOR
ALL COUNTIES EXCEPT MARTIN FOR 4 OR MORE HOURS OF CRITICAL RH
ALONG WITH MANY LOCATIONS ACHIEVING INSTANTANEOUS RED FLAG (LOW RH
WITH WIND).
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 42 66 45 / 0 0 0 10
MCO 67 43 66 44 / 0 0 0 0
MLB 68 42 66 47 / 0 0 0 10
VRB 69 43 68 50 / 0 0 0 0
LEE 67 43 65 42 / 0 0 0 0
SFB 68 43 67 45 / 0 0 0 0
ORL 67 44 67 46 / 0 0 0 0
FPR 70 43 68 48 / 0 0 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT SATURDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 3 AM EST MONDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
KELLYHazardous weather outlook, Nov 5, 5:50 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 550 AM EDT FRI NOV 5 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 550 AM EDT FRI NOV 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... STRONG AND GUSTY NORTHWEST WINDS OF 20 TO 25 KNOTS WILL PRODUCE HAZARDOUS BOATING CONDITIONS OVER THE ATLANTIC TODAY AND TONIGHT. SEAS WILL BUILD AS 9 TO 10 FEET WELL OFFSHORE LATER TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... VERY DRY AIR BEHIND THE STRONG COLD FRONT WHICH PASSED THROUGH CENTRAL FLORIDA EARLIER THIS MORNING COMBINED WITH BRISK NORTHWEST WINDS WILL PRODUCE A MODERATE FIRE DANGER ACROSS MOST OF EAST CENTRAL FLORIDA TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BOATING CONDITIONS WILL REMAIN QUITE HAZARDOUS...ESPECIALLY IN THE GULF STREAM...THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK AS NORTHWEST WINDS GRADUALLY SHIFT TO THE NORTH AND NORTHEAST WHILE REMAINING STRONG AND GUSTY. THE FIRE DANGER WILL ALSO REMAIN ELEVATED OVER MOST O F EAST CENTRAL FLORIDA SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.